Affordable Access

Publisher Website

Global Nonlinear Feedback Stabilization and Nonpeaking Conditions

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
34
Issue
11
Identifiers
DOI: 10.1016/s0005-1098(98)00093-4
Keywords
  • Nonlinear Systems
  • Global Feedback Stabilization
  • Normal Form

Abstract

Abstract In this paper, some new results of global feedback stabilization for nonlinear control systems are obtained. Our results deal with the case where the system does not satisfy the nonpeaking conditions given by Byrnes and Isidori. As an implication of the results, we also illustrate that as far as feedback stabilization is concerned, global exponentially minimum phase is not necessarily a “stronger” hypothesis than global asymptotically (critically) minimum phase.

There are no comments yet on this publication. Be the first to share your thoughts.